# SDR SWIA200311809

- Difficulty date: February 21, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 17,678 hours, 16,834 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE (NOSE WHEEL WOULD NOT COME UP).  RECYCLED 4 TIMES, NO GOOD.  RETURNED TO FIELD.  SERVICE NOSE STRUT.  PERFORMED GEAR SWING 8 TIMES.  OPS CHECK GOOD AT THIS TIME.
